# SDR 2003F00211

- Difficulty date: February 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 601R93103910
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6138 - SAN-PHX - AIRCRAFT DECLARED AN EMERGENCY DUE OT A FLAPS FAIL AT 0 DEGREES DURING CRUISE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CURRENTLY TROUBLESHOOTING PROBLEM.  MAINTENANCE COMPLIED WITH PARTS 'A' AND 'B' DURING COMPLIANCE WITH PART 'B'.  MAINTENANCE ADJUSTED POTS AND BPSU'S.  (M)
